| Model Number |
3214 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
02/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exact date of event is unknown.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs lead, model: 3219, udi: (b)(4), batch: 175788.
Event or Problem Description
It was reported that the patient experienced ineffective stimulation due to high impedances on their lead.It is not known which lead contributed to the issue.Surgical intervention occurred on (b)(6) 2023 during which the lead was replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.